Hurlee Gonchigdanzan

Professor

Ph.D., Mathematics, University of Cincinnati

M.S., Statistics, University of Illinois at Urbana-Champaign

B.S., Mathematics, National University of Mongolia



Research Interests

Limit Theorems in Probability Theory and Mathematical Statistics, and Stochastic Processes

Selected Publications

(2011) How much does a Hamiltonian cycle weigh in a complete graph K6? (preprint)

(2010) Almost sure functional limit theorem for the product of partial sums. ESAIM: Probab and Stat., Vol 14, 338 -342.

(2009) How much does a Hamiltonian cycle weigh in complete graphs K4 and K5? ArXiv.org: 0907.5016v2

(2009) with Kosinski, K., On the functional limits for partial sums under stable law. Statist. Probab. Letters, 79(17), 1818 -1822.

(2008) An almost sure limit theorem for the product of partial sums with stable distribution. Statist. Probab. Letters, 78(18), 3170 -3175.

(2006) with Rempala, G., Almost sure limit theorem for the product of partial sums. Applied Math. Letters, 19(2), 191-196.

(2005) On the almost sure limit theorem for the product of U-statistics. Period. Math. Hung., 50(1-2), 149-153.

(2002) with Csáki, E., Almost sure limit theorems for the maximum of stationary Gaussian sequences. Statist. Probab. Letters, 58(2), 195-203 


Presentations

Asymptotic Results in Probability and Statistics, Budapest, Hungary, November 5-7, 2009​